# SDR SWAA2022050490255

- Difficulty date: March 31, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED AT BS 767 AFT CARGO COMPARTMENT 2022-168644 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 500D; SN:N500X12101V022240; DUE DATE:27-JAN-23;[02] TOOL USED CALIPER P/N: DIGITAL 150; S/N: 76210621256; DUE DATE: 02-FEB-23.;[03] PERFORMED REPAIR CARGO TRACK BTW BS 727D TO BS 787 RBBL 13.84 REPAIR PART [1] TRACK EXTRUSION MATERIAL USED BAC1520-1397 PO#2022 127682 AND [2] TRACK SPLICE MATERIAL USED BAC1509-100688 PO#2021 241191 IAW B-737-700 SRM 53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL SIGN OFFS BELOW;[04] STEP 3 VERIFIED AND CORRECTIVE ACTION COMPLETED: ITEM RII PERFORMED REPAIR CARGO TRACK BTW BS 727D TO BS 787 RBBL 13.84 REPAIR PART [1] TRACK EXTRUSION MATERIAL USED BAC1520-1397 PO#2022 127682 AND [2] TRACK SPLICE MATERIAL USED BAC1509-100688 PO#2021 241191 IAW B-737-700 SRM 53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL SIGN OFFS BELOW.
